MAUDE Adverse Event Report: ARTHREX, INC. LNT IMPLANT SYSTEM, 4.75 BC SWIVELOCK; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. LNT IMPLANT SYSTEM, 4.75 BC SWIVELOCK; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number LNT IMPLANT SYSTEM, 4.75 BC SWIVELOCK
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that an ar-1665bcsl lnt implant system 4.75 swivelock eyelet broke off while passing the suture through the eyelet.This was discovered during an acl procedure on (b)(6) 2022.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
LNT IMPLANT SYSTEM, 4.75 BC SWIVELOCK
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13928994
Report Number1220246-2022-04667
Device Sequence Number4843478
Product Code MAI
UDI-Device Identifier00888867367265
UDI-Public00888867367265
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K191226
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberLNT IMPLANT SYSTEM, 4.75 BC SWIVELOCK
Device Catalogue NumberAR-1665BCSL
Device Lot Number13942919
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2022
Initial Report FDA Received Date03/28/2022
Date Device Manufactured08/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown